Your vote on this answer has already been received
It might be the side effects of the drug since you didn't have these thoughts before the drug. The warning label says let your doctor know if you have unusual thoughts.",
If your doctor brushes it off get a different doctor. The side effects to be to be paid attention to since they are unpredictable and really do effect everything.
Tell him you are having mood swings, not able to concentrate because you're having unusual thoughts, hearing voices, vivid imagery when you weren't having before the drug.
If you keep getting weird side effects like this and it just keeps getting in your way like not being able to take your tests. You really dont need the drugs. Despite what psychiatrists say. A Duke University study shows exercise is more effective than Zoloft. Some studies even go to say its not that much more effective than the sugar pill. Only one in ten users find the drug to be a miracle pill. You can try every drug out there and you may not even be the lucky one in ten user. So k